International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 117

Research Paper | Mathematics | India | Volume 7 Issue 12, December 2018


Cubic Spline Extrapolation

Y. P. Dubey | Lokesh Sharma


Abstract: we have to investigate existence uniqueness and error bounds of Cubic spline extrapolation.


Keywords: Cubic, Splines, Error, ExtrapolationBounds


Edition: Volume 7 Issue 12, December 2018,


Pages: 1233 - 1236

Cubic Spline Extrapolation


How to Cite this Article?

Y. P. Dubey, Lokesh Sharma, "Cubic Spline Extrapolation", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART20193843, Volume 7 Issue 12, December 2018, 1233 - 1236, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Cubic'

Downloads: 8

Research Paper, Mathematics, Uganda, Volume 10 Issue 9, September 2021

Pages: 1662 - 1692

The Birch and Swinnerton-Dyer Conjecture

Adriko Bosco [4]

Share this Article

Downloads: 103

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1746 - 1749

On Non-Homogeneous Cubic Diophantine Equation 4x2 + 4y2 - 7xy = 19z3

Dr. P. Jayakumar [14] | V. Pandian [2] | R. Venkatraman [6]

Share this Article


Top